# SDR IXXA20240419025

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 93,069 hours, 13,025 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: UNKNOWN
- Condition: Dirty
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE CREW REPORTED CO-PILOT EMERGENCY EXIT WINDOW WILL NOT OPEN. FOLLOWING GENERAL VISUAL INSPECTION, LINE MAINTENANCE NOTED SEAL CAKED WITH DEBRIS. SEAL MATING SURFACES CLEANED PER BOEING 767 AIRCRAFT MAINTENANCE MANUAL SUBTASK 56-11-11-424-030. CO-PILOT EMERGENCY EXIT WINDOW OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
